# SDR UALA2010111604251

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 84,591 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 2 Spoiler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 2 SPOILER HAS 50 SMALL DENTS NO HOLES PENETRATION AT IMPACT, ONLY 1 DELAMINATION AT RT AFT CORNER . AVERAGE .008 IN DEPTH AND 1 INCH IN DIAMETER.   REPAIRED ON DOCK WU B8477W.
